# SDR ASAA201808205849

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 60,585 hours, 23,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ADVISES EXIT PLACARD NEAR R2 DOOR FELL OFF.  ACFT GROUNDED.  INSTALLED A NEW EXIT LIGHT ASSY.  OPS NORMAL.
